Skip to Main content Skip to Navigation
Journal articles

Computation of a three-dimensional turbulent flow in a square duct using a cubic eddy-viscosity model

Document type :
Journal articles
Complete list of metadata

https://hal-univ-artois.archives-ouvertes.fr/hal-03522897
Contributor : Hassane NAJI Connect in order to contact the contributor
Submitted on : Wednesday, January 12, 2022 - 12:30:46 PM
Last modification on : Tuesday, April 26, 2022 - 4:06:02 PM

Identifiers

Citation

H. Naji, Honoré Gnanga, Gilmar Mompean. Computation of a three-dimensional turbulent flow in a square duct using a cubic eddy-viscosity model. Comptes Rendus. Mécanique, Académie des sciences (Paris), 2009, 337 (1), pp.15-23. ⟨10.1016/j.crme.2009.02.001⟩. ⟨hal-03522897⟩

Share

Metrics

Record views

10